# SDR FDEA202303230485

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA058212
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND SIDE OVERWING FLOOR BEAM   UPPER FLANGE AT STATION Y=1305 X=111 FOUND CRACK INDICATION APPROXIMATELY 1.2".  LEFT HAND SIDE OVERWING, CRACK AT FLOOR BEAM UPPER FLANGE STATION Y=1305, X= 111   REPAIRED AS PER E.A. # 1-5310-T0373638 P1. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
